# SDR TRBA2011021

- Difficulty date: February 17, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 20,017 hours, 22,714 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DUE TO E2 NACELLE OVERHEAT WARNING.  CHECKED AND VERIFIED E2 NACELLE OVERHEAT DETECTION SYSTEM AND FOUND NO ABNORMAL ANOMALY. COMPLIED DVI OF NACELLE AND ENGINE AREA AS PER MM JIC 26-16-00 CHECK.
